Mathematical model of tree annual rings radial cross-section

V. A. Tartakovskij, Yu N. Isaev, V. D. Nesvetajlo, Yu V. Volkov, V. N. Popov

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A mathematical model of the annual tree rings is presented in the form of an interference pattern that allows to retrospectively restore the radial tree growth during the vegetative period. Wood density changes along tree disk radius are considered as some oscillation with the phase being a strictly increasing radius function. The radial growth is defined as a monotonic time function inverse with respect to phase.

Original languageEnglish
Pages (from-to)118-127
Number of pages10
JournalAvtometriya
Volume39
Issue number5
Publication statusPublished - 2003

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Software

Cite this

Tartakovskij, V. A., Isaev, Y. N., Nesvetajlo, V. D., Volkov, Y. V., & Popov, V. N. (2003). Mathematical model of tree annual rings radial cross-section. Avtometriya, 39(5), 118-127.